Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Migraine Sufferer
elizabeth1304 posted:
Hi I am new to the migraine community but not new to migraines. My first memory of one was in first grade when my mother had to come get me due to pain and vomiting. I am usually posting on the Fibromyalgia community because I have both. I have a question, please. I take Lortab for Migraines along with Phenerghan. However, Over the years I have had to go to ER for pain shots because the pain is unbearable and my head feels as though it will explode. I am 52 years old and get intimidated and angry because some doctors ask me rudely, When is the last time you have had pain shot? or Do you go to numerous places for pain shots? The answers are NO but I am in SO much pain at the time, I am not able to have a conversation! I just meekly say "no" or 2 months ago since last shot. The next day is when I get angry and wish I had told the doctor how I feel about being made to feel a drug addict. I haven't had a pain shot in probably 2-3 months (can't remember) but unless miracle comes, it will happen again. Am I the only person this happens to? Sorry I went on and on but it really makes me feel bad. Thanks Beth in AL
Chris_WebMD_Staff responded:
Hi Beth and welcome,

I'm so sorry you are in so much pain with migraines, and for so long.

I too have been in that situation where a doctor has made me feel like I'm very depended on a pain medication.

Over time I have realized that they can think what they want, I know what's true.

When it comes to our health, we need to be our own advocate. We need to stand up for ourselves, and in this case you need to get the help you deserve.

I hope that helps.
Again welcome!

Difficulties are meant to rouse, not discourage. The human spirit is to grow strong by conflict.
-William Ellery Channing

Helpful Tips

Supplements for headachesExpert
A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
Was this Helpful?
53 of 70 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Pain Disorders Center